MAUDE Adverse Event Report: 3M HEALTH CARE 3M TRANSPORE SURGICAL TAPE; TAPE AND BANDAGE, ADHESIVE

3M HEALTH CARE 3M TRANSPORE SURGICAL TAPE; TAPE AND BANDAGE, ADHESIVE
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Rash (2033); Local Reaction (2035)
Date of Event 11/17/2021
Type of Reportable Event Serious Injury
Event or Problem Description
A patient developed a rash described as the size of the palm of a hand after use of 3m transpore surgical tape.The tape was applied with overnight wear to secure a catheter.Fucidin(r) 2% cream and taro-clobetasol 0.05% cream were prescribed and applied topically twice a day and the rash resolved.
 
Additional Manufacturer Narrative
Lot number was not provided; therefore, unable to determine expiration date and date of manufacture.A sample was not available for return for analysis and no lot number was provided.3m will continue to monitor.End of report.

Brand Name
3M TRANSPORE SURGICAL TAPE
Common Device Name
TAPE AND BANDAGE, ADHESIVE
Manufacturer (Section D)
3M HEALTH CARE
2510 conway ave
st. paul MN 55144
Manufacturer (Section G)
3M BROOKINGS
601 22nd avenue south
brookings SD 57006
Manufacturer Contact
dianne gibbs
3m center building 275-5w-06
st. paul, MN 55144
6517379117
MDR Report Key12962165
Report Number2110898-2021-00073
Device Sequence Number13901267
Product Code KGX
UDI-Device Identifier30707387065950
UDI-Public30707387065950
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberN/A
Device Catalogue Number1517-1
Device Lot NumberN/A
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/17/2021
Initial Report FDA Received Date12/08/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale